Alert archive / Indiana / Small Craft Advisories in 2015

Small Craft Advisory 49, NWS Northern Indiana

October 31, 2015

NWS Northern Indiana issued this small craft advisory at Oct 31, 2015, 4:22 AM EDT. It took effect at Oct 31, 2015, 12:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2015, 4:22 AM EDT (08:22 UTC)
In effect from
Oct 31, 2015, 12:00 PM EDT
Expired
Nov 1, 2015, 3:00 PM EST
In force
28 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WHUS73 KIWX 310822
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EDT SAT OCT 31 2015

LMZ043-046-311630-
/O.NEW.KIWX.SC.Y.0049.151031T1600Z-151101T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EDT SAT OCT 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON EDT TODAY TO 11 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON EDT TODAY TO
11 AM EST SUNDAY.


* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS.

* WAVES: BUILDING TO 4 TO 7 FEET BY TONIGHT. 3 TO 5 FEET SUNDAY
  MORNING BEFORE DECREASING TO 1 TO 3 FEET BY SUNDAY AFTERNOON.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
240 
WHUS73 KIWX 311427
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT SAT OCT 31 2015

LMZ043-046-312230-
/O.CON.KIWX.SC.Y.0049.151031T1600Z-151101T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 AM EDT SAT OCT 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS...DIMINISHING EARLY SUNDAY MORNING.

* WAVES: BUILDING TO 4 TO 7 FEET BY TONIGHT. 3 TO 5 FEET SUNDAY 
  MORNING BEFORE DECREASING TO 1 TO 3 FEET BY SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
385 
WHUS73 KIWX 312028
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 PM EDT SAT OCT 31 2015

LMZ043-046-010430-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-151101T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
428 PM EDT SAT OCT 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  OVERNIGHT...VEERING WEST AND DIMINISHING TO 10 TO 20 KNOTS
  SUNDAY MORNING.

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
037 
WHUS73 KIWX 010210
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1010 PM EDT SAT OCT 31 2015

LMZ043-046-011015-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-151101T1600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1010 PM EDT SAT OCT 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  OVERNIGHT...VEERING WEST AT 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS SUNDAY MORNING.

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY SUNDAY 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
203 
WHUS73 KIWX 010854
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EST SUN NOV 1 2015

LMZ043-046-011700-
/O.EXT.KIWX.SC.Y.0049.000000T0000Z-151101T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
354 AM EST SUN NOV 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY
  THIS MORNING...VEERING WEST AT 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS THROUGH EARLY AFTERNOON.

* WAVES: 3 TO 5 FEET THROUGH EARLY AFTERNOON...SUBSIDING TO 1 TO 3
  FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
362 
WHUS73 KIWX 011530
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 AM EST SUN NOV 1 2015

LMZ043-046-012000-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-151101T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1030 AM EST SUN NOV 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET THROUGH EARLY AFTERNOON...SUBSIDING TO 1 TO 
  3 FEET BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
822 
WHUS73 KIWX 012003
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EST SUN NOV 1 2015

LMZ043-046-012115-
/O.EXP.KIWX.SC.Y.0049.000000T0000Z-151101T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
303 PM EST SUN NOV 1 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 4:00 AM EDT, 22 minutes earlier.

Area forecast discussion, Oct 31, 4:00 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 AM EDT SAT OCT 31 2015

.SYNOPSIS...
ISSUED AT 400 AM EDT SAT OCT 31 2015

A LOW PRESSURE SYSTEM WILL BRING INCREASING CHANCES FOR RAIN TODAY
WITH THE BEST CHANCES DURING THE EVENING. RAINFALL AMOUNTS WILL BE
GENERALLY LIGHT...AROUND A QUARTER OF AN INCH. HIGHS TODAY WILL BE
IN THE LOW TO MID 50S WITH LOWS TONIGHT IN THE MID TO UPPER 40S.
WARM AND DRY CONDITIONS THEN EXPECTED SUNDAY THROUGH WEDNESDAY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM EDT SAT OCT 31 2015

INITIALLY SPLIT NORTHERN AND SOUTHERN STREAM JETS/IMPULSES WILL
MERGE OVER THE GREAT LAKES LATER TODAY AND GENERATE A GOOD CHANCE OF
RAIN...RIGHT AROUND TRICK-OR-TREAT TIME. REGIONAL RADAR MOSAIC
ALREADY SHOWING SOME LIGHT RETURNS OVER THE AREA. THIS IS PRIMARILY
VIRGA BUT A FEW SPRINKLES HAVE BEEN REPORTED IN CENTRAL ILLINOIS.
THIS INITIAL ROUND OF LIGHT RAIN IS BEING FORCED BY 295K ISENTROPIC
ASCENT AND MOISTURE ADVECTION ON THE NOSE OF 50+ KT LLJ JUST AHEAD
OF APPROACHING TROUGH. ELONGATED AND POSITIVELY TILTED TROUGH IS
STILL FAR ENOUGH WEST TO KEEP THIS INITIAL RAIN PRIMARILY IN OUR
W/NW COUNTIES THROUGH THE MORNING. A FEW SPRINKLES POSSIBLE ALONG
AND EAST OF I-69 THROUGH EARLY AFTERNOON BUT MUCH BETTER CHANCES
EXPECTED BY THE EVENING. BY THEN...NORTHERN STREAM PV ANOMALY WILL
SWING THROUGH MICHIGAN AND FORCE BETTER LOW LEVEL MOISTURE AND
CONVERGENCE EASTWARD. BEST PV ADVECTION AND MIDLEVEL
DEFORMATION/FGEN PASS THROUGH CENTRAL MICHIGAN WITH THE BEST CHANCES
FOR HEAVIER/MORE WIDESPREAD RAIN. FORCING IN OUR AREA IS A BIT MORE
ILL-DEFINED WITH SOME WEAK CVA ALONG TRAILING VORTICITY FILAMENT AND
UNFAVORABLE UPPER JET PLACEMENT. HOWEVER...ISENTROPIC FIELDS STILL
INDICATE DECENT ASCENT AHEAD OF CONVERGENT BOUNDARY. WITH AMPLE
MOISTURE IN PLACE...SHOULD SEE AT LEAST SOME LIGHT RAIN IN MOST OF
OUR CWA. THINK BEST CHANCES OF MODERATE RAIN (AROUND 0.25 INCHES)
WILL BE NORTH OF US-24 BUT EVEN LOCATIONS SOUTH OF 24 SHOULD PICK
UP AT LEAST A FEW HUNDREDTHS. LATEST TIMING STILL PUTS THIS RAIN
ARRIVING RIGHT AROUND 00Z. OUR SE HALF MAY HOLD OUT LONG ENOUGH
FOR A DRY EARLY TRICK-OR-TREAT BUT RAIN WILL BE RAPIDLY SPREADING
OVER THE ENTIRE AREA BY 7-8PM. INCREASING MOISTURE/CLOUDS AND
SURFACE WINDS WILL LEAD TO VERY SMALL DIURNAL TEMP RANGES. HIGHS
TODAY LIKELY ONLY IN THE LOW TO MID 50S WITH LOWS TONIGHT IN THE
MID TO UPPER 40S. WINDS WILL ALSO BE GUSTING TO AROUND 20 MPH
THIS EVENING.

&&

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 400 AM EDT SAT OCT 31 2015

RATHER BENIGN BUT WARM WEATHER EXPECTED FOR MOST OF THIS LONG
TERM WITH STRONG COLD FRONT LOOKING POSSIBLE BY END OF WEEK.

SUNDAY BEGINS WITH SUBSIDENCE AND CLEARING SKIES IN WAKE OF WEAK
COLD FRONT PASSAGE. TEMPS SHOULD RESPOND TO AFTERNOON SUN WITH HIGHS
INTO THE LOWER AND MIDDLE 60S. WARMING CONTINUES THROUGH AT LEAST
WEDNESDAY WITH DRY CONDITIONS. SOUTHWEST FLOW WILL DEVELOP AS LARGE
SCALE TROUGH DEVELOPS IN THE SOUTHWEST CONUS. THIS WILL PUMP WARM
AIR INTO REGION AND HIGHS EXPECTED IN THE UPPER 60S TO LOWER 70S FOR
MONDAY THROUGH WEDNESDAY PERIOD. IF DEEP MIXING CAN DEVELOP COULD
SEE EARLY NOVEMBER TEMP RECORDS IN JEOPARDY.

UNCERTAINTY CREEPS INTO THE THU-FRI FORECAST WITH EJECTION OF LEAD
SHORT WAVES AND INCREASING MOISTURE. MODELS CONTINUE TO SLOW ARRIVAL
OF DEEPER MOISTURE PLUME AND ASSOCIATED PCPN. WOULD NOT BE SURPRISED
TO SEE ADDITIONAL SLOWING GIVEN AMPLITUDE OF MID LEVEL FLOW. FOR NOW
STAYED WITH INHERITED SUPERBLEND LOW POPS FOR THURSDAY AND HIGHER
POPS FRIDAY WITH APPROACH OF MAIN UPPER TROUGH AND SFC COLD FRONT.
STRENGTH OF THIS SYSTEM AND WARM ANOMALY AHEAD OF IT CERTAINLY WORTH
WATCHING FOR CONVECTIVE POTENTIAL. FAVORABLE TIME OF YEAR FOR LOW
CAPE/HIGH SHEAR SQUALL LINES AND OUR SECONDARY SEVERE WEATHER
SEASON.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 136 AM EDT SAT OCT 31 2015

GRADUAL TOP-DOWN SATURATION EXPECTED TODAY AS NEXT TROUGH
APPROACHES THE REGION. 50+ KT LLJ WILL EVENTUALLY SPREAD INTO
NORTHERN INDIANA AND ADVECT BETTER LOW LEVEL MOISTURE INTO THE
AREA...ALONG WITH A CHANCE OF RAIN. VFR CONDITIONS WILL PERSIST
THROUGH THE MORNING BUT MVFR CEILINGS LIKELY BY AFTERNOON WITH
FUEL ALTERNATE POSSIBLE TOWARD THE END OF THIS TAF PERIOD.
CONFIDENCE IN EXACT TIMING AND DURATION OF FUEL ALTERNATE CRITERIA
IS LOW AT THIS POINT THOUGH AND WILL LEAVE OUT OF KFWA TAF FOR
NOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...LASHLEY
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Oct 30, 4:43 AM EDT, 23 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 AM EDT FRI OCT 30 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-310845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
443 AM EDT FRI OCT 30 2015 /343 AM CDT FRI OCT 30 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-310845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
443 AM EDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.